# SDR GTIA9901078

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DENT ON FUSELAGE LT STATION 235 BETWEEN L17 AND L18, 2 INCH HIGH BY 2 INCHES WIDE BY .060 DEEP.  REPAIR ACCOMPLISHED IN CONJUNCTION WITH WORK ORDER NR A107-503-F043, IAW ENGINEERING DRAWING NR 53-99357-1.  (M)
